# SDR CALA2022050901170

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 66,297 hours, 22,685 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bear Strap
- Part number: 141A3111
- Part serial: NA
- Condition: Cracked
- Location: Fwd Gal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION OF FWD GALLEY DOOR BEAR STRAP ON EA 5310-0 7694 REV A. A CRACK WAS NOTED ON THE INNER SURFACE OF THE BEAR S TRAP CRACK LENGHT MARKED ON SURFACE CRACK BETWEEN STRINGER 8R AND 9R BETWEEN STATION 291.5 AND 294.5 (REF AAR RFD NR 99935248) REQUIRES REPEAT INSPECTIONS PER TABLE 202 OF SRM 53-10-01-2R-6 REPEAT INSPECTIONS AT 12,000 FLIGHT CYCLES. WITH A THRESHOLD OF 50,000 TOTAL AIRCRAFT FLIGHT CYCLES AND REPAIRED FWD GALLEY DOOR BEAR STRAP IAW B737-800 SRM 53-10-01-2R-6 REPAIR 6. THIS IS A CATEGORY B REPAIR THAT ADD EMP:V916729 V914837
